Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Heart beating faster. Took ventolin inhaler, on juice detox fast. Suggestion?

User rating for this question
Excellent
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Question
I was in 100 degree weather and felt my heart beating fast. ventolin inhaler an hour before. Heart rate returned to 78 when I went into air conditioning. Is this normal? I forgot to mention I am also on a 3 day juice detox fast, I am on day 3
Posted Tue, 13 Aug 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Kerry Pottinger 14 minutes later
Hi,
Thank you for using Healthcare Magic.
A rise in heart rate would be quite normal in hot weather. Also, Ventolin can cause a rise in heart rate which may last up to an hour after the dose. If you are following a liquid diet then there is the possibility that you may have a been slightly dehydrated. Therefore, I can reassure you that these changes in your heart rate are a normal reaction to your circumstances and you need not worry.
I hope this has helped. If you have any further questions please do not hesitate to contact me.
Regards,
Dr K. Pottinger
MBChB FRCA
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor